# SDR ASAA2016101818395

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 22,484 hours, 6,552 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: BACC63CM1407PN
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  LOCKS BROKEN FOR PINS 1 & 3 OF CONNECTOR D40062P.  REPLACED THE CONNECTOR IAW WDM 26-11-31 PAGE 3. APU DETECTOR FAULT LIGHT OUT. APU FIRE DETECTION OPERATIONAL TEST PASSES, IAW AMM 26-15-00/501. GROUND VERIFICATION SUCCESSFUL.
